MAUDE Adverse Event Report: DANYANG AIRTECH CO., LTD DRIVE DEVILBISS HEALTHCARE; REGULATOR, PRESSURE, GAS CYLINDER

DANYANG AIRTECH CO., LTD DRIVE DEVILBISS HEALTHCARE; REGULATOR, PRESSURE, GAS CYLINDER
Model Number 18302GDEL
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 01/11/2022
Type of Reportable Event Death
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving an oxygen regulator involved in an ignition event by a letter from an attorney, which alleges that the resulting fire was caused by an alleged defect in the regulator.The fire resulted in property damage.Although a death was reported, the medical examiner did not attribute the death to the device.Drive is currently investigating the incident, and will file an update if additional information becomes available.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
REGULATOR, PRESSURE, GAS CYLINDER
Manufacturer (Section D)
DANYANG AIRTECH CO., LTD
plant 2, no. 17
dandong indusry park
zhenjiang, jiangsu
CH 
MDR Report Key18016213
Report Number2438477-2023-00137
Device Sequence Number6539130
Product Code CAN
UDI-Device Identifier00822383143170
UDI-Public00822383143170
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/26/2023
Report Date (Section F) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18302GDEL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/27/2023
Event Location Home
Date Report to Manufacturer10/26/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/26/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown
Date Report Sent to FDA10/26/2023